# SDR F3LA2010063000444

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 15,452 hours, 7,227 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ENGINE SHUTDOWN BRIGHT ARCHING FROM AFT CIRCUIT BREAKER PANEL WITH LOUD BANG FROM WITHIN CIRCUIT BREAKER PANEL.  ALSO PUFF OF SMOKE.  PERFORMED TSM PROCESS REFERENCE TSM 24-00-00-810-823.  NO CIRCUIT BREAKERS TRIPPED.  NO ECAM WARNINGS.  INSPECTED CIRCUIT BREAKERS AND CONTACTORS BEHIND 121VU AND 122VU PANELS.  NO EVIDENCE OF ARCHING OR ODORS.  OBSERVED TRANSFORMER RECTIFIERS AND CONTACTORS WHILE SIMULATING POWER TRANSFERS AND LOSS WITH ENGINES AND APU RUNNING.  NO ABNORMALITIES NOTED.
